Erratum to: Morphological and linear scale spaces for fiber enhancement in DW-MRI

R. Duits, T.C.J. Dela Haije, E.J. Creusen, A. Ghosh

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

The online version of the original article can be found under doi: http://dx.doi.org/10.1007/s10851-012-0387-2
Original languageEnglish
Pages (from-to)369-369
JournalJournal of Mathematical Imaging and Vision
Volume46
Issue number3
DOIs
Publication statusPublished - 2013

    Fingerprint

Cite this